Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & ISI's SCI  
Users online: 9394  
Home | Subscribe | Feedback | Login 
About Latest Articles Back-Issues Article Submission Resources Sections Etcetera Contact
 
  NAVIGATE Here 
 ::   Next article
 ::   Previous article
 ::   Table of Contents

 RESOURCE Links
 ::   Similar in PUBMED
 ::  Search Pubmed for
 ::  Search in Google Scholar for
 ::Related articles
 ::   Citation Manager
 ::   Access Statistics
 ::   Reader Comments
 ::   Email Alert *
 ::   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed5232    
    Printed186    
    Emailed4    
    PDF Downloaded0    
    Comments [Add]    

Recommend this journal


 

 
Year : 1999  |  Volume : 45  |  Issue : 2  |  Page : 58-9

Benzathine penicillin induced immune haemolytic anaemia.


Department of Paediatrics, Seth G.S. Medical College and K.E.M. Hospital, Parel, Mumbai, India. , India

Correspondence Address:
M S Tullu
Department of Paediatrics, Seth G.S. Medical College and K.E.M. Hospital, Parel, Mumbai, India.
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 0010734336

Rights and PermissionsRights and Permissions

Penicillin-induced immune haemolytic anaemia is very rare. A ten year-old-female with rheumatic mitral stenosis on benzathine penicillin prophylaxis presented with features of haemolytic anaemia and investigations supported the diagnosis of immune haemolytic anaemia. Patient responded to discontinuation of the drug and therapy with oral prednisolone. This is first such case reported from India.






[FULL TEXT] [PDF Not available]*


        
Print this article     Email this article

Online since 12th February '04
2004 - Journal of Postgraduate Medicine
Official Publication of the Staff Society of the Seth GS Medical College and KEM Hospital, Mumbai, India
Published by Wolters Kluwer - Medknow